# SDR GTIA2025011638670

- Difficulty date: January 12, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 42,081 hours, 19,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: C1588
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 8,894 hours, 4,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PACK 1 ODOR ON CLIMBOUT PACK 2 ODOR ON DESCENT STRONG AND PERSISTENT. -PERFORMED FAULT INSOLATION PER TSM 05-50-00-810-831-A FOUND ORDER TO BE FROM PACK BLEED #2, REF LOGPAGE 3384187-1 DEFERRED PER PPE(BLEED AIR SUPPLY SYSTEM A320CEO/321 CEO WITH MOD 312831.
